Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had penile implant surgery done. Pain and swelling on testicle. Took ibuprofen. Any complication?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8343 Questions
I had penil implant surgery 2 weeks ago. Starting one day after surgery, at home, My testicles swelled up to the size of large orange. My doctor had a scan done 4 days after surgery and said there is some blood in the testicles but most of swelling due to edema, He said to wait and swelling should go down and if necessary he could drain testicles later. Two weels now and swelling down only slightly and pain continues. Relieved with ibuprofin. He is on vacation and won't return for 10 days or so.. Is there any danger of clots forming and why no relief from pain and swelling after 2 weeks. Is there anything I can or should do at this point?
Posted Fri, 8 Mar 2013 in Men's Health
Answered by Dr. P. T. Patil 26 minutes later
Thanks for your query.
You have undergone penile implant surgery 2 weeks ago and developed swelling of the testicles.This is mostly due to the collection of a hemorrhagic fluid around testicles and inflammation of the testicles (Orchitis). Your doctor might have prescribed antibiotics and anti-inflammatory medication.
Normally it takes 3 weeks to 1 month to subside oedema and fluid to get absorbed.Only precaution that you have to see is that it does not get infected. Please continue taking antibiotics and anti inflammatory medication and watch for signs of infection like Fever.
Get your total W.B.C. Count done to assess for signs of infection.
Hope I have answered your query.Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor